Differential and Integral Equations

A contraction semigroup generated by a pseudo-differential operator

M. W. Wong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 1 (1992), 193-200.

First available in Project Euclid: 13 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20}
Secondary: 35S10: Initial value problems for pseudodifferential operators 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx] 47N20: Applications to differential and integral equations


Wong, M. W. A contraction semigroup generated by a pseudo-differential operator. Differential Integral Equations 5 (1992), no. 1, 193--200. https://projecteuclid.org/euclid.die/1371086990

Export citation